ive been on mirapexin since last august and there slowly fading im getting slower and stiffer day by day my neuro says levodopa will rescue me but at what cost if 50% get dyskinsea?not happy
You might be in the 50% who don't get dyskenesia. I was on Mirapexin when first DX and it made me feel very ill. Now on Sinemet for past 2 years and it works for me. Hoppe you findsomething soon which works for you.
hi bodger, i am on mirapexin i do get dyskinesias but i got them before anyway so no way of knowing if is the mirapexin i am also on stalevo it works for me, all i can advise you is to persevere with them time will tell good luck, sue.
I am on Mirapexin too. I am supposed to be on double my current dose, but my body cannot tolerate it, i felt so sick.
I can tolerate this dose with Domperidone as well but I can feel my symptoms worsening. I am more achy and stiff, tightness in my upper arm and i am much slower,. I was only diagnosed in March so it is scary how quick this is progressing.
I will be seeing my neuro in september and hope he can try something other than mirapexin that can improve my symptoms. I don't want levo dopa either but I accept that time will come.
I met a lovely girl recently who has dyskenesia, her whole body was moving and she must be so exhausted, but it doesn't stop her living and enjoying her life, going on holidays, looking after her home and her children. If you need it Bodget give it a go!it may not be as bad as you think.
hey all little message for bodget .Iwas dx with pd about 2 yrs ago i was 40 yrs old then .I am finding it hard to admit to myself that im ill and still trying to rush about when my body feels like im constantly trying to pull a truck and 2 yrs later i am feeling it .It has come to a stage now that i have no choice but to slow down and i hate it im trying to embrace the fact i have this wicked illness but i just cant i am on sinemet stalevo and ropinerol and have been for 2 yrs and now my nurse told me that i can only take ropinerol for 2yrs so expect a more intrusive regime probably surgury or pump or both .I have always lived my life fast worked hard and played hard now some days i dont know what to do with myself .Iread in MJ FOXs book (lucky man )that my brain and mind are divorcing my body and can understand that phrase.I suppose i am trying to say is this diseasee will throw a lot of curve balls at you and you will have to learn to adapt but sometimes these balls will smack you in the face even if you see it coming try to surround yourself in support workers some of them help though the way fundings being cut they will dissapear soon .Any way hope i havent rambled and made a bit of sense i tend to do that .Failing all i reccommend World Of Warcraft GIVES ME A LOT OF SATISFACTION PLAYING A AGILE HUNTER ON THE QUEST LOL